# SDR YENA20090414035

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000032
- Aircraft time: 8,173 hours, 5,079 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Part serial: 04124731
- Condition: Failed
- Location: Radar Sys
- Part time: 8,173 hours, 5,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 584, FLL-HPN, RADAR FAILED AFTER TAKEOFF, RETURNED TO FLL.  REMOVED AND REPLACED RTA ASSY IAW REF 34-42-01, OPS CHECK PER AMM 34-42-00.  OPS CHECK GOOD.
